# SDR MWEA001047

- Difficulty date: October 23, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 41,509 hours, 14,684 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 5910141501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND BN FASTENERS LOCATED BETWEEN FORWARD CARGO DOOR OUTBOARD FITTINGS.  FABRICATED AND INSTALLED REPAIR DOUBLER.
